# SDR V0XD2017128023

- Difficulty date: January 23, 2017
- Submitted: January 29, 2017
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 13,756 hours, 10,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF001177966
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL HAS CORROSION AT FS 847.00+16. REPLACED LT FLOOR SEAT RAIL FROM FS 836.5 TO FS 847.00+51 IAW REO 670-53-00-078, REV A AND SRM 53-41-49, AMM 53-00-49, AMM 51-40-11, AMM 20-21-00.
